# SDR DALA2025122909475

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 72,841 hours, 33,860 cycles
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PRES/DE-THE CREW WAS UNABLE TO CONTROL PRESSURIZATION, PERFORMED AN EMERGENCY DESCENT.   MAINTENANCE FOUND A WATER LEAK DIRECTLY ABOVE THE OUTFLOW VALVE RENDERING THE VALVE INOPERATIVE, REPLACED A POTABLE WATER LINE AND O-RING. WATER SYSTEM AND AUTO PRESSURIZATION SYSTEMS CHECK NORMAL.
